# SDR FDEA201411173713

- Difficulty date: November 17, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 51,269 hours, 22,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: A53812635202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE FRAME 47 SPLICE FITTING BETWEEN STRINGER 24 & 26 LT FASTENER HOLE I WITH CRACK SIGNAL.  COMPLIED WITH EO 6-5310-7-5017 P5 TO REMOVE THE CRACK. TITLE:FUSELAGE-MAIN FRAME-  AD2004-20-14. INSPECTION-HOLES IN FUSELAGE. FRAME 47 SPLICE FITTING BEWTEEN STR24 & 26 LT/RT, SB A300-53-6123 RO4.
